≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Similar posts:

Excessive masturbation1Excessive masturbation since 12 year old now i am 2117excessive masturbation1nymphomania or excessive masturbation5Suffering from bad effects of excessive masturbation causes nervous weakness, nervous exhaustion and loss of appetite.3suffering from effects of excessive masturbation29Suffering from bad effects of excessive masturbation - Dr. Kadwa, please help me.8Not getting Erection after excessive masturbation for 3 yrs1To Dr. Mohla - Excessive night pollution caused by masturbation8Suffering from bad effects of excessive masturbation10

 

The ABC Homeopathy Forum

Excessive masturbation treatment

Hello Doctor

Due to excessive masturbation.
Dead erection
Weakness
Lower backpain
Watery discharge after loo
Hair loss
Dark circle in eyes
Really I need help
Thanks
[Edited by Mannu1 on 2019-07-16 12:49:28]
 
  Mannu1 on 2019-07-16
This is just a forum. Assume posts are not from medical professionals.
Take bufo rana 200 once in a day.
 
loko last month
Thankyou doctor
But want to ask bufo rana 200 or avena sativa.

Iam also taking staphysagria200 3 times in a day due to severe lower back pain and weakness before meal 5 drops.
And taking lycopodium 200 and acidum phosphorium 200 once in a day 5 drops with a gap of 15 min.

Need your guidance Doctor. please help.

Thanks
[Edited by Mannu1 on 2019-07-17 00:15:05]
 
Mannu1 last month
Hi Mannu,

Click on any user name and see who they are
And past posts. Any person who joins this forum
Can offer advice.

I suggest you use your edit button and
Change your headline and you may scroll
Thru forum and ask for anyone you choose.
 
simone717 last month
Mannu,

I did not see your earlier post about all you are taking when I posted.
You are taking way too many remedies and
Way too often.

If a homeopath prescribed these?
You need to find another homeopath for a face to face appt and
Your case needs to be taken .
 
simone717 last month
Hi doctor

Before knowing about abchomeopathy
I was taking these medicines by searching from Google without any guidance.
I was so confused. I am having lower backpain & feeling weakness.

Now I will follow your instructions..please please help.
I request you to Please support me doctor.

Thanks
 
Mannu1 last month
Hi Mannu,

Medicines if wrong, or overdosing can CAUSE
These things to happen and make things worse.

I am not a dr and there are no drs on here at this time.
The forum is a place anyone can join, and any
Person can offer advice on any type of healing.

Therefore, one should always click user names
And see the profile and past threads of WHO
You are talking to before you follow advice.

Your case has to be taken- which please
GOOGLE what info does a homeopath need
To know to get the right info from a patient.

It is best you go see a real homeopath in person
Or work online with someone.
 
simone717 last month

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.